# SDR SIMA20140821002

- Difficulty date: August 21, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 9,726 hours, 6,185 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INBOARD FLIGHT SPOILERS & INBD SPOILERONS FAIL CAUTION MSG IN FLIGHT WHEN SPOILER LEVER WAS PULLED.  ON MDC FOUND LT INBD MFS PCU JAM.  DEFERRED IAW ETN-CR-27-093.  REMOVED AND REPLACED LEFT INB MFS PCU IAW CRJ700 AMM 27-61-02. OPS CK OK. TDMI RESTORED
